Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have twitch while talking, taking alprazolam, no relief. What could be causing this?

I have a twitch while I m talking, I m taking 450mg qd of Bupropion , 20mg qd of Fluoxetine and 0.5mg Alprazolam prn. It s been getting more pronounced and happens mostly when I m talking to people I don t k now, even over the phone. I have just started a new job at a hospital where I m required to talk to patients and I find myself taking more and more Alprazolam. My family Dr. would like me to start taking Abilify but since I have no insurance yet I can t afford it. My Dr. said he won t put me on a theraputic level of Alprazolam for obvious reasons. What could be causing this problem?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pediatrician 's  Response
You have to consult immediately a Psychiatrist,as there are many side effects for the drugs you are using,as well for which condition the drugs are prescribed.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor